MAUDE Adverse Event Report: ZIMMER DENTAL IMPL TWIST MP-1 3.75 MM 1 0 MM; DENTAL IMPLANT

ZIMMER DENTAL IMPL TWIST MP-1 3.75 MM 1 0 MM; DENTAL IMPLANT
Catalog Number 1989
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/21/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that implant can't come off the mount.The doctor removed because the mount because it wouldn't come off.Treatment completed with another same product.Tooth site # 10.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).E1: phone number: (b)(6).G4: pma/510(k) number k943604.
 
Additional Manufacturer Narrative
Zimvie received one (1) 1989, (impl twist mp-1 3.75 mm 1 0 mm) for evaluation.Visual evaluation was performed, the implant had visible signs of use.There was blood and debris on the implant¿s external threads.The mount could not disengage from the implant.Dhr review was completed for the subject lot number 2021060158.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 2021060158 for similar events and no other complaint was identified.Review completed utilizing keywords: ¿dental: functional: does not disengage/release.¿ the customer did not submit images for the reported event.Based on the investigation and risk management file review as per (b)(4), the most likely root cause determined from the investigation was customer error.Therefore, based on the available information, a device malfunction did occur.The mount was stuck to the implant.However, the implant had visible signs of use and was not returned in its original unopened packaging.The reported coob/event is non-verifiable since the condition of the product/packaging received by the customer was unknown.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.The following sections have been updated: g6: checked "follow-up." h3: changed "no" to "yes.".
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
IMPL TWIST MP-1 3.75 MM 1 0 MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key18655392
Report Number0002023141-2024-00252
Device Sequence Number8192676
Product Code DZE
UDI-Device Identifier00889024013124
UDI-Public(01)00889024013124(17)260914(10)2021060158(241)1989-LZ
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K013494
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/13/2026
Device Catalogue Number1989
Device Lot Number2021060158
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/06/2024
Supplement Report FDA Received Date07/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/13/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age68 YR
Patient SexMale
Patient EthnicityNon Hispanic